# SDR ABXA9700341

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Studs
- Part number: 49123261
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE RIGHT WING FLAP CENTER HINGE ATTACH STUDS NOT ENCAPSULATED AND CORRODED AT XRS267.  REPLACED FLAP HINGE ATTACH STUDS IAW DC-9 MAINTENANCE MANUAL CHAPTERS 57-40-1 AND 27-51-01.
